# SDR C2XA03CL165

- Difficulty date: September 16, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROURINE MAINTENANCE THE NR 5 EMERGENCY LIGHT INVERTER WAS INOPERATIVE.  MAINTENANCE REPLACED THE NR 5 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
